Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Anyone on Mobic ? Any trouble with it?

ButterflyPainBButterflyPain Posts: 290
edited 06/11/2012 - 8:24 AM in Arthritis, Osteoarthritis
My neuro put me on Mobic 7.5mg once a day for my cervical osteoarthritis pain and inflammation.
I was wondering if anyone had any problems with this medication and how long have you been taking it?
My concern is that I take two SSRI's later in the day, and they say combining them could lead to stomach bleeding...So that concerns me.

My doctor knows of all my medications (Listed in my signature) but sometimes I think he is a little scattered.

advertisement

Comments

  • ButterflyPain said:
    My neuro put me on Mobic 7.5mg once a day for my cervical osteoarthritis pain and inflammation.
    I was wondering if anyone had any problems with this medication and how long have you been taking it?
    My concern is that I take two SSRI's later in the day, and they say combining them could lead to stomach bleeding...So that concerns me.

    My doctor knows of all my medications (Listed in my signature) but sometimes I think he is a little scattered.

    yes i was on mobic with 150 mg zoloft and 300 mg wellbutrin my doctor gave them to me the same time he upped my dose of zolft from 100 to 150 mg. they dont work for me at all for my pain advil liquid gel caps work better. i was afraid when i read the side effects too especially the stroke blod clots and heart related things. i stopped taking them because they didnt work well and wasnt worth to get stomache ulcers. my dad took alot of prescribed antiflammatorys and almost died from bleeding ulcers. if your health is good and your doctor know other medicines your on and they are working for you then hyou should be fine.
    sincerely dawn
  • Yes, I'm currently taking it. It's one of the few NSAIDS I've taken with no side effects. Some days it works pretty good, other days not so good. And we all know about the days when nothing works.
  • Thanks guys for your feedback.
    I'll try it for a week or so, if I don't see much of a difference I'll probably stop taking it. I've been on it before, and it worked short time and then not at all...I just am like I need PT, which I'll be getting shortly.
  • I was on it last year for my arthritic knees and it did not help me at all. If there is any question about a drug interaction. you really should check with your pharmacist. I think that docs do get too busy sometimes and they have been known to make a mistake.
  • Thanks for the helpful responses!
  • }:) I just started Mobic 15 mg a day but haven't seen any relief yet. I know it can take up to 2 weeks and I have another week to go. I have joint arthritis in my spine and also in my thumbs and fingers (I have had one thumb fusion and one joint replacement - different hands so far). The spine stuff is from an accident and I am fused L1-L5.

    Jani
    L4/L5 laminectomy, L4/L5 360 fusion with instrumentation, L1 to L5 fusion, L5/S1 fusion w/ disc replacement, left and right SI joints fused.
  • I am taking Mobic 15 mg once a day. I've only been on it for a few days, but have not seen any improvement as of yet b/c it hasn't had time to get into my system. I have noticed that it seems to make me feel somewhat drowsy if I take it early in the morning. I was previously taking Relafen that helped initialy, then stopped helping. I think I have the same mindset as you "Butterfly", I'll stay on it for a several weeks (doc said three at least) to give it a chance to work & then if it doesn't I won't keep taking it b/c of the potential side effects.
  • maddysmom said:
    Yes, I'm currently taking it. It's one of the few NSAIDS I've taken with no side effects. Some days it works pretty good, other days not so good. And we all know about the days when nothing works.
    Same for me. I've been on it for a couple of years now, and it works very well with no apparent side effects.
    I take 15mg once a day.

    Took about 2 weeks for it to take effect at the start.

  • Hi ButterflyPain,

    You have not mentioned the names of the medications that you take along with Mobic. You can find the list of medicines that interact with Mobic at urlRemoved.

    See if the medications that you take are listed in the list.

    URL's Removed
    EDITED

    Standards agreement and posting rules
    Please note that Spine-Health reserves the right to edit any messages posted or submitted or e-mailed to the Company and use them for content on the website or in other company materials. No e-mail solicitation or advertising of other companies, products, services, or web sites is permitted in the Spine-Health.com forums.


    Post Edited by Moderator Dave
advertisement
Sign In or Register to comment.